# SDR UALA2010030800780

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 48,319 hours, 13,421 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START, 3 ATTEMPTS.   REPLACED IGNITOR PLUG, LEAD AND EXCITER BOX, NO HELP. APU RPM 18 EGT RISES. CONTROL BOX STILL FAULTING NO FLAME. CONFIRM APU FUEL S-O VALVE IS 'OPEN' WITH APU MASTER SW ON. REPLACED FUEL CONTROL. LEAK CHECK AND OP CHECK GOOD.
